Full Text: PDF
Volume 2 (2022), Article ID 6
In paper of the author [M. O. Olatinwo; Stability of coupled fixed point iterations and the continuous dependence of coupled fixed points, Communications on Applied Nonlinear Analysis 19(2)(2012), 71-83], the concepts of the continuous dependence of coupled fixed points as well as the stability of coupled fixed point iterations were initiated and discussed. The contractive conditions employed were those used in [F. Sabetghadam, H. P. Masiha and A. H. Sanatpour; Some coupled fixed point theorems in cone metric spaces, Fixed Point Theory and Applications, Volume 2009, Article ID 125426, 8 Pages (2009)]. The purpose of the present article is therefore, to establish some new results on the continuous dependence of coupled fixed points by using more general contractive conditions of rational type, some of which involve strict comparison functions. An example illustrating some of the results is given to fascinate the audience of the subject being discussed in the present article.
How to Cite:
M. O. Olatinwo, K. R. Tijani, Some results on the continuous dependence of coupled fixed points in a complete metric space, Eur. J. Math. Appl. 2 (2022), Article ID 6. https://doi.org/10.28919/ejma.2022.2.6